advertisement
Question
Posted by: Jake | 2011-05-30

virginal Bleeding

Hi! My wife age 43 has been on Depo-Provera injection since December 2010.My problem is that since she''s been on this Depo-Provera our sex life has changed. Each time we make love she is bleeding and it smell bad.What can she do ? She has been to a GP around February 2011 but the GP said it will stop but nothing good is happening.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Depo can cause irregular bleeding, but she also needs to be checked for other problems such as infections or problems with the uterus or cervix. I would suggest that she sees a gynaecologist.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement